# SDR CALA2024022800580

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,986 hours, 27,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EMERGENCY POWER SUPPLY (M1674) FAILED CHARGE AFTER TWO DAYS OF INSTALLATION (FOR SERVICE DIFFICULTY REPORT (SDR) FOR SDR, REFER TO CARD 4135/37160 ATTACHED FOR WORK PERFORMED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY (M1674) IAW AMM 33-51-06-960-806. SYSTEM CHECKS GOOD. REMOVED P/N: D717-02-030 S/N: 6580 INSTALLED P/N: D717-02-030 S/N: 189512.
